# SDR SWAA982095

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23173
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Rib
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRAN CHECK, FOUND CORRODED RT HORIZONTAL STAB L/E HAS A DAMAGED RIB AT L/E BS 244.72.  REMOVED AND REPLACED PER BOEING SRM.
